Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 13, 2011, 2:49 PM EDT for Sumter County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2011, 2:49 PM EDT (18:49 UTC)
- Expired
- Jul 13, 2011, 3:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
County Sumter County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2823 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
039
WWUS82 KFFC 131849
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 PM EDT WED JUL 13 2011
GAZ104-131915-
249 PM EDT WED JUL 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN SUMTER
COUNTY UNTIL 315 PM EDT...
AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MADDOX...MOVING SOUTHWEST AT 5 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS SUMTER COUNTY...INCLUDING AREAS AROUND
MADDOX...AMERICUS...SUMTER...CROXTON CROSSROADS AND PLAINS. RESIDENTS
IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3190 8439 3204 8444 3213 8423 3198 8412
3191 8423 3191 8432 3191 8433 3188 8433
3187 8435
TIME...MOT...LOC 1849Z 059DEG 3KT 3201 8427
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 13, 1:11 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jul 13, 1:11 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
111 PM EDT WED JUL 13 2011
.PREV DISCUSSION... /ISSUED 1158 AM EDT WED JUL 13 2011/
UPDATE...
NOT MUCH TO ADD TO GOING FCST. A LITTLE LESS PRECIP THAN EXPECTED
THIS MORNING BUT AGAIN EXPECT ISOLD TO SCT CONVECTION TO DEVELOP
AFTER 2 PM. LOW LEVEL MOISTURE STILL UNCOMFORATBLY HIGH AND HEAT
INDICES ALREADY CLIMBING TO ADVISORY LEVEL. ADVISORY LOOKS GOOD.
SHOULD NOT NEED HEAT WARNING BASED ON LATEST ASOS READINGS.
ON A RELATED NOTE...MANY EXPERIENCED FORECASTERS IN THIS AREA KNOW
THIS...BUT WANT TO REITERATE THAT SEVERAL AWOS STATIONS IN MIDDLE
GEORGIA HAVE ERRONEOUSLY HIGH DEWPOINT READINGS. SOME OF THIS IS
DUE TO THE USE OF LESS EXPENSIVE SENSORS BUT ARE ALSO DUE TO LESS
FREQUENT MAINTENANCE. BOTTOM LINE...PLEASE USE CAUTION WHEN
EVALUATING HEAT INDEX READINGS FROM SOME OF THESE AWOS STATIONS IN
MIDDLE GEORGIA. ASOS AND EVEN RAWS STATIONS GENERALLY HAVE MORE
ACCURATE DEWPOINT READINGS. A LIST OF AWOS AND ASOS STATIONS IS
AVAILABLE ONLINE AT THE FAA.
SNELSON
PREV DISCUSSION... /ISSUED 723 AM EDT WED JUL 13 2011/
SHORT TERM /TODAY THROUGH FRIDAY/...
MODELS CONTINUE TO SHOW THE UPPER RIDGE WEAKENING OVER OUR AREA DURING
THE PERIOD AS THE UPPER TROF DEEPENS ALONG THE NEW ENGLAND COAST.
MEANWHILE...THE BACK DOOR FRONT PROGGED TO PUSH INTO THE STATE
TODAY...THEN MEANDER ACROSS THE AREA INTO FRIDAY...SHOULD INCREASE
OUR CHANCES FOR PRECIP. STILL LOOKING FOR BEST CHANCES FOR PRECIP
OVER THE NORTH TODAY/TONIGHT...THEN POPS FAIRLY UNIFORM THE REST
OF THE PERIOD WITH THE FRONT DRIFTING ACROSS THE AREA. HOT
TEMPERATURES WILL CONTINUE TO BE OF SOME CONCERN TODAY. EXPECT TO
SEE READINGS WELL INTO THE 90S WITH HEAT INDICES REACHING 105 OR
BETTER...ESPECIALLY ACROSS EAST CENTRAL GEORGIA. WILL LEAVE HEAT
ADVISORY IN PLACE...THOUGH SOME AREAS ACROSS NORTH GEORGIA MAY NOT
MEET CRITERIA...NOT CONFIDENT ENOUGH TO DROP AT THIS TIME. COOLER
THURSDAY AND FRIDAY WITH HIGHS BACK TO MORE NORMAL LEVELS.
LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
WET PATTERN CONTINUES FOR MUCH OF THE PERIOD. EXTENDED PROGS
SHOWING THE REMNANTS OF THE FRONTAL BOUNDARY MEANDERING SOMEWHERE
ACROSS SOUTH GEORGIA OVER THE WEEKEND INTO EARLY NEXT WEEK...WITH
A FEW WAVES DEVELOPING AND MOVING ALONG IT. WILL KEEP POPS
GENERALLY IN THE CHANCE CATEGORY FOR NOW WITH SEVERAL MODEL RUNS
YET TO GO. COOLER TEMPS DURING THE PERIOD WITH READINGS NEAR
NORMAL.
CLIMATE...
RECORDS FOR 07-13
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1980 73 1999 77 1980 58 1918
1925
KATL 105 1980 74 1999 79 1980 59 1898
1879
KCSG 103 1980 77 1999 78 1991 62 1963
KMCN 108 1980 68 1898 79 1980 61 1898
RECORDS FOR 07-14
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 101 1966 74 1940 79 1980 61 1967
1954
1932
KATL 98 1954 75 1967 81 1980 59 1976
1938 1940 1967
1897
KCSG 102 1977 82 1999 79 1981 64 1953
1966 1967
1964
&&
.AVIATION...
18Z UPDATE...
TIMING OF ANY THUNDERSTORMS HIGHLY UNCERTAIN FOR THE TAFS.
OTHERWISE GENERALLY VFR CONDITIONS EXPECTED WITH SOME MVFR VSBYS
DUE TO HAZE AND FOG LATE TONIGHT. SURFACE WINDS GENERALLY WNW 5-10 KTS
THIS AFTERNOON THEN LIGHT/VARIABLE TONIGHT. BDL
//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE FOR VSBYS AND WINDS THIS AFTERNOON/EVENING.
MEDIUM CONFIDENCE FOR CEILINGS.
LOW CONFIDENCE FOR THUNDERSTORMS IMPACTING ATL.
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 98 75 93 72 / 30 30 50 40
ATLANTA 95 77 93 74 / 30 30 40 30
BLAIRSVILLE 90 71 85 71 / 40 30 50 40
CARTERSVILLE 94 72 93 73 / 40 30 40 30
COLUMBUS 97 76 95 77 / 30 30 40 30
GAINESVILLE 95 75 91 73 / 40 30 50 40
MACON 97 76 94 75 / 30 30 40 30
ROME 94 72 93 73 / 40 30 40 30
PEACHTREE CITY 96 74 92 74 / 30 30 40 30
VIDALIA 96 78 95 76 / 30 30 50 40
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 5 AM EDT THURSDAY FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...CRAWFORD...CRISP...DEKALB...DODGE...DOOLY...DOUGLAS...
EMANUEL...FAYETTE...FLOYD...FORSYTH...GLASCOCK...GREENE...
GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...HENRY...
HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...
LAMAR...LAURENS...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.
&&
33Hazardous weather outlook, Jul 13, 10:15 AM EDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1015 AM EDT WED JUL 13 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1015 AM EDT WED JUL 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... DANGEROUSLY HOT CONDITIONS EXPECTED ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA TODAY. ISOLATED SEVERE THUNDERSTORMS POSSIBLE AND SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... AN UPPER LEVEL RIDGE WILL REMAIN OVER THE AREA. A SURFACE TROUGH WILL REMAIN ACROSS CENTRAL GEORGIA...WITH A HOT AND HUMID AIRMASS IN PLACE ACROSS THE REGION. .PRIMARY HAZARDS... DANGEROUSLY HOT CONDITIONS ARE EXPECTED TODAY...MAINLY SOUTH OF A LINE FROM ROME TO GAINESVILLE. THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORMS WILL BE STRONG GUSTY WINDS AND FREQUENT LIGHTNING. HEAVY RAIN WILL ALSO BE POSSIBLE. .DISCUSSION... A HOT AND HUMID AIRMASS WILL CONTINUE ACROSS THE REGION TODAY... WITH AFTERNOON TEMPERATURES CLIMBING INTO THE MID AND UPPER 90S ALMOST EVERYWHERE...WITH A FEW LOCATIONS POSSIBLY OVER 100. HEAT INDEX VALUES WILL REACH OVER 105...CREATING DANGEROUS CONDITIONS. MEANWHILE...THE HEAT AND HUMIDITY WILL CREATE AN UNSTABLE AIRMASS THIS AFTERNOON WITH CAPES OF 1500 TO 3000. THIS ALONG WITH THE SURFACE TROUGH IN PLACE WILL ALLOW SCATTERED THUNDERSTORMS TO DEVELOP WITH ISOLATED SEVERE STORMS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. SPOTTERS ARE ENCOURAGED TO SUMMIT REPORTS OF ANY SEVERE WEATHER. BDL
In the hours before
Special weather statement, Jul 13, 2:14 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
214 PM EDT WED JUL 13 2011
GAZ002>005-131900-
214 PM EDT WED JUL 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WHITFIELD...
WALKER...MURRAY AND CATOOSA COUNTIES UNTIL 300 PM EDT...
AT 209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 14 MILES NORTHWEST OF TENNGA TO LOOKOUT
MOUNTAIN...MOVING SOUTHEAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WHITFIELD...WALKER...MURRAY AND CATOOSA COUNTIES THROUGH 300
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LOOKOUT
MOUNTAIN...LAKEVIEW...GRAYSVILLE...INDIAN SPRINGS...FORT
OGLETHORPE...CHATTANOOGA VALLEY...FAIRVIEW...SALEM...BOYNTON...
CISCO...GREGORY...TENNGA...TUNNEL HILL...BEAVERDALE AND VARNELL.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3485 8493 3480 8530 3490 8542 3499 8536
3499 8462
TIME...MOT...LOC 1814Z 314DEG 10KT 3516 8483 3502 8515
3498 8541Special weather statement, Jul 13, 2:32 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 PM EDT WED JUL 13 2011
GAZ013-014-021-131900-
232 PM EDT WED JUL 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PICKENS...
CHEROKEE AND DAWSON COUNTIES UNTIL 300 PM EDT...
AT 229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAKE TAMARACK...MOVING SOUTH AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PICKENS...CHEROKEE AND DAWSON COUNTIES THROUGH 300 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FAUSETT LAKE...
SEQUOYAH LAKE...LAKE TAMARACK...JASPER...MARBLEHILL...BALL GROUND...
REAVIS MOUNTAIN...HOLLIS LATHEM RESERVOIR...NELSON AND TATE. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3457 8426 3433 8418 3433 8426 3431 8426
3428 8445 3456 8449 3456 8447 3455 8446
3455 8444 3456 8443 3455 8442 3455 8437
3458 8433
TIME...MOT...LOC 1832Z 349DEG 10KT 3449 8436Special weather statement, Jul 13, 2:36 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
236 PM EDT WED JUL 13 2011
GAZ036-037-131900-
236 PM EDT WED JUL 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN OCONEE AND CLARKE
COUNTIES UNTIL 300 PM EDT...
AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BEECHWOOD HILLS...MOVING SOUTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
OCONEE AND CLARKE COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE BEECHWOOD HILLS...OCONEE HEIGHTS...
ATHENS...BOGART...WHITEHALL...STATE BOTANICAL GARDEN OF GEORGIA...
EASTVILLE...ROSE HILL...BARNETT SHOALS...FARMINGTON...NORTH HIGH
SHOALS...BISHOP AND WATKINSVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3401 8333 3384 8329 3381 8330 3378 8328
3377 8329 3375 8345 3381 8349 3383 8354
3397 8355 3399 8350
TIME...MOT...LOC 1837Z 352DEG 5KT 3390 8342Special weather statement, Jul 13, 2:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 PM EDT WED JUL 13 2011
GAZ104-131915-
249 PM EDT WED JUL 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN SUMTER
COUNTY UNTIL 315 PM EDT...
AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MADDOX...MOVING SOUTHWEST AT 5 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS SUMTER COUNTY...INCLUDING AREAS AROUND
MADDOX...AMERICUS...SUMTER...CROXTON CROSSROADS AND PLAINS. RESIDENTS
IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3190 8439 3204 8444 3213 8423 3198 8412
3191 8423 3191 8432 3191 8433 3188 8433
3187 8435
TIME...MOT...LOC 1849Z 059DEG 3KT 3201 8427The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 2:14 PM EDT | Special Weather Statement | FFC | Catoosa | 46 min |
| Jul 13, 2:32 PM EDT | Special Weather Statement | FFC | Pickens | 28 min |
| Jul 13, 2:36 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 24 min |
| Jul 13, 2:55 PM EDT | Special Weather Statement | FFC | Muscogee | 35 min |
| Jul 13, 2:56 PM EDT | Special Weather Statement | FFC | Catoosa, Murray, Whitfield | 49 min |
| Jul 13, 3:01 PM EDT | Special Weather Statement | FFC | Dawson | 29 min |
| Jul 13, 3:05 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 25 min |
| Jul 13, 3:20 PM EDT | Special Weather Statement | FFC | Oglethorpe | 25 min |
| Jul 13, 3:23 PM EDT | Special Weather Statement | FFC | Forsyth | 37 min |
| Jul 13, 3:28 PM EDT | Special Weather Statement | FFC | Muscogee | 32 min |
| Jul 13, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Muscogee | 17 min |
| Jul 13, 3:44 PM EDT | Special Weather Statement | FFC | Sumter | 31 min |
| Jul 13, 3:45 PM EDT | Special Weather Statement | FFC | Oglethorpe | 30 min |
| Jul 13, 4:43 PM EDT | Special Weather Statement | FFC | Wilkes | 47 min |
| Jul 13, 4:47 PM EDT | Special Weather Statement | FFC | Floyd | 43 min |
| Jul 13, 5:24 PM EDT | Special Weather Statement | FFC | Fayette | 36 min |
| Jul 13, 5:42 PM EDT | Special Weather Statement | FFC | Lamar | 48 min |
| Jul 13, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Putnam | 47 min |
| Jul 13, 6:03 PM EDT | Special Weather Statement | FFC | Clayton | 27 min |
| Jul 13, 6:09 PM EDT | Special Weather Statement | FFC | Talbot | 51 min |
| Jul 13, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor | 47 min |
| Jul 13, 6:22 PM EDT | Special Weather Statement | FFC | Newton | 23 min |
| Jul 13, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Newton | 36 min |
| Jul 13, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry | 46 min |
| Jul 13, 6:32 PM EDT | Special Weather Statement | FFC | Hancock | 43 min |
| Jul 13, 6:46 PM EDT | Special Weather Statement | FFC | Crisp | 29 min |
| Jul 13, 6:52 PM EDT | Special Weather Statement | FFC | Laurens | 23 min |
| Jul 13, 7:17 PM EDT | Special Weather Statement | FFC | Meriwether | 43 min |
| Jul 13, 7:19 PM EDT | Special Weather Statement | FFC | Dodge | 26 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.